# SDR P5CA2017100600351

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,582 hours, 19,865 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS AFTER TAKEOFF,  EICAS EXTINGUISHED AFTER ABOUT 1 HOUR IN FLIGHT.  PERFORMED A BITE TEST OF AUX ZONE TEMP CONTROLLER,  NO FAULTS NOTED.  EICAS SHOWS NO FAULTS OR MESSAGES,  SYSTEM TESTED OK IAW AMM 21-61-00.
